# SDR 08FDEA01903

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 651950757
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LOWER COWL, O/B SIDE EDGE, COWL STRUCTURE AREA CRACKED OUT, JUST AFT  OF THE 4TH LATCH CUT OUT FROM FWD END REMOVED AND REPLACED ANGLE REF DWG 65- 19507.  THIS IS CLASSIFIED AS A MINOR REPAIR.
